# SDR ARWA20020305

- Difficulty date: March 6, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

WITH THROTTLE SET FOR MAX TAKEOFF NR 4 ENGINE GOT UP TO 1.70 EPR, N1-100, N2-100, AND THROTTLE FULL FORWARD.  TAKEOFF ABORTED AND RETURNED TO THE RAMP.
